# SDR USAASB03046

- Difficulty date: March 29, 2003
- Submitted: May 9, 2003
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DUIRNG OPERATIONAL TEST OF EMERGENCY LIGHT SYSTEM, MAINTENANCE FOUND THE SEAT MOUNTED EMERGENCY LIGHTS FROM SEAT ROWS 12 THROUGH 19, LEFT SIDE, INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE M1136 BATTERY CHARGER ASSEMBLY AND THE BATTEYR PACK, P/N 2013-1A.  OPERATIONAL CHECK GOOD.  (M)
